# SDR CKSA97208

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK INSPECTION, FOUND NAC WEB AT NAC WL 181.6, NAC STA 246 AT DUCT ATTACH HOLE HAS SEVERAL CRACKS ON EDGE OF HOLE.  REPAIRED WEB AS PER AIA ENGINEERING DRAWING AIA/E/2555.  C-CHECK WORK CARD NUMBER 7TK7198.  NON-ROUTINE TASK CARD NR 102153.
